# SDR CALA2014022790492

- Difficulty date: February 27, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 67,366 hours, 7,846 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY SLIDE LIGHTS INOPERATIVE.  FOUR EACH, UPPER TWO SLIDE LIGHTS ON THE RT SIDE & LOWER TWO SLIDE LIGHTS ON THE LT.  CHANGED POWER SUPPLIES FOR BOTH SIDES, NO HELP.  RELAMPED BOTH SIDES, NO HELP.  CHANGED NR 3 LT SLIDE LIGHT ASSEMBLY, NO HELP.  BELIEVE WATER FROM HEAVY RAINS TO BE BLOWING POWER SYS FUSES.
